# SDR GTIA2021051335733

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 2,145 hours, 884 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT / EXTRACT FAULT-REMOVED AND REPLACED AIR SKIN OUTLET VALVE. OPS CKD NORMAL IAW AMM 21-26-53.
